MathSciNet Relay Station
MathSciNet bibliographic data
MR2376180 (2009e:60135) 60H10 (34D23 34F05)
Jiang, Daqing; Shi, Ningzhong; Li, Xiaoyue Global stability and stochastic permanence of a non-autonomous logistic equation with random perturbation. J. Math. Anal. Appl. 340 (2008), no. 1, 588–597.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement